MAUDE Adverse Event Report: UNKNOWN DRIVE; GRABBAR

UNKNOWN DRIVE; GRABBAR
Model Number RTL13084
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Fall (1848); Injury (2348)
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is th initial importer of the device which is a grabber.The end-user grabbed the bar when the green indicator was activated.However the pin wasn't in there and the person fell he went tot he emergency room.The patient was injured.C3- c6 bones and is currently doing physical therapy.He may need surgery later on.The patient is 6ft and (b)(6).He has been using the device for 2 months.

Brand Name
DRIVE
Common Device Name
GRABBAR
Manufacturer (Section D)
UNKNOWN
MDR Report Key8422031
Report Number2438477-2019-00006
Device Sequence Number2170815
Product Code ILS
UDI-Device Identifier00822383246529
UDI-Public822383246529
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section F) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRTL13084
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/27/2019
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight98
Date Report Sent to FDA03/14/2019